Discontinuity of Cappings in the Recursively Enumerable Degrees and Strongly Nonbranching Degrees

Mathematical Logic Quarterly 40 (3):287-317 (1994)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,098

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The Isolated D. R. E. Degrees are Dense in the R. E. Degrees.Geoffrey Laforte - 1996 - Mathematical Logic Quarterly 42 (1):83-103.
The distribution of the generic recursively enumerable degrees.Ding Decheng - 1992 - Archive for Mathematical Logic 32 (2):113-135.
The density of the nonbranching degrees.Peter A. Fejer - 1983 - Annals of Pure and Applied Logic 24 (2):113-130.
Bounding cappable degrees.Angsheng Li - 2000 - Archive for Mathematical Logic 39 (5):311-352.

Analytics

Added to PP
2013-12-01

Downloads
12 (#1,115,280)

6 months
4 (#862,833)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

No references found.

Add more references